Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Differential equations involving a parametric function


Author: R. H. Cameron
Journal: Proc. Amer. Math. Soc. 8 (1957), 834-840
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089973-1
Erratum: Proc. Amer. Math. Soc. 9 (1958), 1000-1000.
Erratum: Proc. Amer. Math. Soc. 9 (1958), 1000.
MathSciNet review: 0089973
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron, Nonlinear Volterra functional equations and linear parabolic differential systems, Journal d'Analyse Mathématique vol. 5 (1957) pp. 136-182. MR 0087878 (19:428c)
  • [2] R. H. Cameron and W. T. Martin, Evaluation of various Wiener integrals by use of certain Sturm-Lionville differential equations. Bull. Amer. Math. Soc. vol. 51 (1945) pp. 73-89. MR 0011401 (6:160e)
  • [3] R. H. Cameron and J. M. Shapiro, Nonlinear integral equations. Ann. of Math. vol. 62 (1955) pp. 472-497. MR 0074694 (17:632c)
  • [4] N. Wiener, Generalized harmonic analysis. Acta Math. vol. 55 (1930) pp. 117-258 (esp. pp. 214-234). MR 1555316

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089973-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society